Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Includes Expert Content
    Lamictal Rash
    avatar
    An_249976 posted:
    I stopped taking lamictal 3 days ago because I started getting a slight rash and was having severe anxiety/panic attacks. Since stopping the medication, my anxiety levels are down, but the rash seems to be getting word and spreading. It's bumpy and itchy, but hurts to scratch. It burns and feels better when I lay an ice pack on it. I don't have insurance or money for an er. How risky is it to wait? Will this go away?? It's all over my chest and seems to be spreading to my shoulders. Will Benedryl help?
    Reply
     
    avatar
    margaroo responded:
    This needs immediate attention. Please call your pdoc.
    Of all the things I've lost, I miss my mind the most.
     
    avatar
    margaroo replied to margaroo's response:
    Dr G, Please respond to this question.
    Thanks.
    Of all the things I've lost, I miss my mind the most.
     
    avatar
    Joseph F Goldberg, MD replied to margaroo's response:
    Dear An, I agree with margaroo, a doctor needs to evaluate your rash ASAP. Not something anybody could assess without seeing you. Dr. G.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.